zbMATH — the first resource for mathematics

On the horizontal cohomology with general coefficients. (English) Zbl 0712.35005
Geometry and physics, Proc. 9th Winter Sch., Srní/Czech. 1989, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 22, 161-170 (1990).
[For the entire collection see Zbl 0699.00032.]
A new cohomology theory suitable for understanding of nonlinear partial differential equations is presented. This paper is a continuation of the following paper of the author [Differ. geometry and its appl., Proc. Conf., Brno/Czech. 1986, Commun., 235-244 (1987; Zbl 0629.58033)].
Reviewer: L.Górniewicz

35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
35G20 Nonlinear higher-order PDEs